Kodai Mathematical Journal

Null 2-type submanifolds of the Euclidean space E5 with parallel normalized mean curvature vector

Uğur Dursun

Full-text: Open access

Abstract

We classify 3-dimensional null 2-type submanifolds of the Euclidean space E5 with parallel normalized mean curvature vector under certain hypothesis.

Article information

Source
Kodai Math. J., Volume 28, Number 1 (2005), 191-198.

Dates
First available in Project Euclid: 23 March 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1111588045

Digital Object Identifier
doi:10.2996/kmj/1111588045

Mathematical Reviews number (MathSciNet)
MR2122199

Zentralblatt MATH identifier
1084.53053

Citation

Dursun, Uğur. Null 2-type submanifolds of the Euclidean space E 5 with parallel normalized mean curvature vector. Kodai Math. J. 28 (2005), no. 1, 191--198. doi:10.2996/kmj/1111588045. https://projecteuclid.org/euclid.kmj/1111588045


Export citation